Researcher Page

사진

Kim, Yong-Jung (김용정) C-1644-2011

Department
Department of Mathematical Sciences(수리과학과)
Website
http://amath.kaist.ac.kr/~ykim/HomePage
Research Area
Applied Mathematics, Partial Differential Equations, Nonlinear Diffusion,Mathematics in Biology

Keyword Cloud

Reload 더보기
1

A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; et al, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

2

Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

3

BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

4

Dispersal towards food: the singular limit of an Allen-Cahn equation

Hilhorst, Danielle; Kim, Yong-Jungresearcher; Kwon, Dohyun; et al, JOURNAL OF MATHEMATICAL BIOLOGY, v.76, no.3, pp.531 - 565, 2018-02

5

Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

6

Global Existence and Aggregation in a Keller-Segel Model with Fokker-Planck Diffusion

Yoon, Changwook; Kim, Yong-Jungresearcher, ACTA APPLICANDAE MATHEMATICAE, v.149, no.1, pp.101 - 123, 2017-06

7

A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

8

Resistivity Tensor Imaging via Network Discretization of Faraday's Law

Ko, Min-Su; Kim, Yong-Jungresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.1, pp.1 - 25, 2017-01

9

Diffusive and inviscid traveling waves of the Fisher equation and nonuniqueness of wave speed

Hilhorst, Danielle; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.60, pp.28 - 35, 2016-10

10

Orthotropic conductivity reconstruction with virtual-resistive network and Faraday's law

Lee, Min-Gi; Ko, Min-Su; Kim, Yong-Jungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.39, no.5, pp.1183 - 1196, 2016-04

11

Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

12

Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

13

the fundamental solution of a conservation law without convexity

Ha, Youngsoo; Kim, Yong-Jungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.4, pp.661 - 678, 2015-12

14

Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

15

WELL-POSEDNESS OF THE CONDUCTIVITY RECONSTRUCTION FROM AN INTERIOR CURRENT DENSITY IN TERMS OF SCHAUDER THEORY

Kim, Yong-Jungresearcher; Lee, Min Gi, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.3, pp.419 - 433, 2015-09

16

Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

17

Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

18

Virtual resistive network and conductivity reconstruction with Faraday's law

Lee, Min Gi; Ko, Minsu; Kim, Yong-Jungresearcher, INVERSE PROBLEMS, v.30, no.12, pp.1 - 21, 2014-12

19

An explicit solution of Burgers equation with stationary point source

Chung, Jaywan; Kim, Yong Jungresearcher; Slemrod, Marshall, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.7, pp.2520 - 2542, 2014-10

20

Global asymptotic stability and the ideal free distribution in a starvation driven diffusion

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, JOURNAL OF MATHEMATICAL BIOLOGY, v.68, no.6, pp.1341 - 1370, 2014-05

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0